# SDR CHQA201100178

- Difficulty date: May 16, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N381SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145619
- Aircraft time: 23,872 hours, 18,940 cycles
- Engine: Allsn AE3007A
- Engine time: 21,760 hours, 18,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FLOOR PROXIMITY STRIP EMERGENCY LIGHT AT FLOORBOARD 251BF WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE FLOOR PROXIMITY STRIP EMERGENCY LIGHT WITH NO FURTHER DEFECTS NOTED.
